# SDR AALA20041093

- Difficulty date: November 2, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 24D INOPERATIVE.  FOUND CONNECTOR LOOSE UNDER SEAT 24D.  RECONNECTED CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 24D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
